# SDR SWAA2025022690483

- Difficulty date: January 28, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 26,665 hours, 13,384 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#26 A-043 LH WINGLET CORRODED ON AFT OTBD EDGE 10' FROM TOP EDGE<[01] AUDIT C/W
